# SDR ASAA2023102945921

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 53,533 hours, 16,127 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

F.O. DISPLAY SHOWING "MAP" FLAG. GROUNDED - YES. (RESOLVED ON W/O: 1975526 TASKCARD: N/R-00001 ) AFTER RESETTING BOTH FMC'S AND REALIGNING ADIRU'S NORMAL OPS RESTORED.FMC 1 & 2 OP CK NORMAL.REF FIM 34-61 TASKS 801 & 837.CLEARS MEL 34-36J,C/N 29073513.SEAMC DARWIN NOTIFIED.
